# SDR HALA2014042100049

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 10,481 hours, 1,577 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADVANCING THROTTLES DURING TAKE OFF,  ECAM AUTO THRUST FAULT.  RETURN TO GATE. RTO 10 KTS.  PERFORMED AFS AND LAND TEST IAW AMM 22-96 AND 22-97. SYSTEM OPS NORMAL. OK FOR SERVICE.
